La Trobe

File(s) not publicly available

Discrete Painlevé equations and their Lax pairs as reductions of integrable lattice equations

journal contribution
posted on 29.03.2022, 06:25 by CM Ormerod, Pieter Van Der KampPieter Van Der Kamp, Gilles QuispelGilles Quispel
We describe a method to obtain Lax pairs for periodic reductions of a rather general class of integrable non-autonomous lattice equations. The method is applied to obtain reductions of the non-autonomous discrete Korteweg-de Vries equation and non-autonomous discrete Schwarzian Korteweg-de Vries equation, which yield a discrete analogue of the fourth Painlevé equation, a q-analogue of the sixth Painlevé equation and the q-Painlevé equation with a symmetry group of affine Weyl type E(1)6.

Funding

This research is supported by Australian Research Council Discovery grant #DP110100077.

History

Publication Date

15/02/2013

Journal

Journal of Physics A: Mathematical and Theoretical

Volume

46

Issue

9

Article Number

095204

Pagination

22p.

Publisher

IOP Publishing

ISSN

1751-8113

Rights Statement

© 2013 IOP Publishing Ltd.